# SDR DALA2023030301586

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 7,663 hours, 3,463 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 8131 - MISC/DE - DUE TO "L BRAKE ON" CAUTION MESSAGE ON APPROACH. CORRECTIVE ACTION: REPLACED LEFT INBOARD BRAKE. (LP# 9850486)
